MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART TD 65/16; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART TD 65/16; ICD LEAD
Model Number 359073
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
After an implantation period of approx.110 months, oversensing with inappropriate therapies was reported.Apart from the shocks, no further adverse patient side effects have been reported.The lead was capped.
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device as well as on the provided data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The analysis of the provided trend data, acquired between 12-oct-2020 and 8-jun-2021 recorded the stable pacing impedance around 500ohms with multiple intermittent increases up to 1800ohms at the end of the recording period.The analysis of the provided iegm episodes revealed artifacts on the rv channel, which led to the reported oversensing as well as inappropriate shock delivery.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.Should additional information or the device itself become available for analysis, the investigation will be updated.

Brand Name
LINOX SMART TD 65/16
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key12013584
Report Number1028232-2021-03377
Device Sequence Number3425880
Product Code NVY
UDI-Device Identifier04035479100469
UDI-Public04035479100469
Combination Product (Y/N)N
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2014
Device Model Number359073
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;